MathSciNet Relay Station
MathSciNet bibliographic data
MR1713518 14F35 (20E42 58E20)
Jost, J.; Zuo, K. Harmonic maps into Bruhat-Tits buildings and factorizations of $p$-adically unbounded representations of $\pi_1$ of algebraic varieties. I. J. Algebraic Geom. 9 (2000), no. 1, 1–42.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement